# SDR FDEA2020052941057

- Difficulty date: May 4, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Skin
- Part number: AJC7164
- Condition: Corroded
- Location: Waste Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WASTE TANK AT APPROX STA 2000 & LBL 46 LWR INTERIOR SURFACE SKIN AREA EXFOLIATED, MARKED.
